Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron withdrawal-feels like flu? meAgain

Posted by tensor on September 7, 2007, at 1:41:28

In reply to Remeron withdrawal-feels like flu?, posted by meAgain on September 6, 2007, at 12:14:52

Yep, it's a common symptom. There are other AD's as well that give the same symptoms.

Regards


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[781317]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tensor thread:781157
URL: http://www.dr-bob.org/babble/20070831/msgs/781317.html